# SDR DALA2022111707401

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1022-1037 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL OVER LONG 30 BTW STA Y=1022 AND Y=1037 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00310: CORROSION LEVEL 2. INTERCOSTAL OVER LONG 30 BTW STA Y=1022 AND Y=1037 AT AFT CARGO COMPARTMENT WAS REPLACED PER B-717 200 SRM 51-41-02-0G PAR 4 (A), B717-200 SRM 51-41-05-0G PAR 8, AND DWG 9936718 REV. N. (LP #2499298)
